HEALTH● ELEVATED1h ago · Oct 28, 2026, 7:09 AM
Over 80% Students Discharged, Govt Investigating Cause Of Bilharzia Drug Reactions — Health Commissioner
Channels TV · sub saharan africa
The incident involved no fewer than 64 students who developed symptoms including vomiting, abdominal discomfort and dizziness after receiving medication during a Bilharzia treatment campaign conducted by Primary Health Care authorities in collaboration with Batagarawa Local Government. The post Over 80% Students Discharged, Govt Investigating Cause Of Bilharzia Drug Reactions — Health Commissioner appeared first on Channels Television.
GlobeAlert aggregates and classifies open sources; the story above belongs to its publisher. Summaries are machine-generated from the source text.
More in Health
HEALTH42m agoLagos Orders Residents To Get Health Insurance Latest By December 31Channels TVHEALTH1h agoDecrease in sexual desire: why it's hard to talk about what happens in intimacyClarínHEALTH1h ago“My old man no longer knows who I am”: Soledad, cognitive deterioration in parents and how to face that momentClarínHEALTH1h agoMental health: why being well doesn't mean feeling good all the timeClarín